# SDR DL757100802

- Difficulty date: February 19, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 63,184 hours, 29,393 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1726 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE DENT, STA 1726 BTW S25R AND S27R / C/W ERA 480023-14 REV ORIG AT SAA ON NRC 147097.
